# SDR DL73S040999

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 51,702 hours, 39,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778556
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 4 INCH CRACK RUNNING ALONG THE BONDED DOUBLER EDGE JUST BELOW STRINGER 23R BETWEEN FS 927 & 947.  AN EXISTING SKIN DOUBLER WAS IN AN ADJACENT FRAME BAY.  THE EXISTING REPAIR WAS REMOVED, THE CRACK WAS CUT OUT OF THE SKIN, AND BOTH AREAS REPAIRED WITH AN       ALUMINUM REPAIR DOUBLER PER ER/A 094642-14, REV A.
